Aa
A
A
A
Close
Bipolar Disorder Community
5.01k Members
Avatar universal

Battling with irritability and tearfulness

Needing help... I was battling with hypersexuality so upped my lamictal from 25mg to another half...I am on prozac 25mg and topamax 100mg as well I am not as bad but am battling now with feelings of disconnection, irritability, paranoia and so many other things that are going on inside my head. My family is oblivious as I am hiding it very well but feel terrible. My husband doesn't know that I was battling the hypersexuality or that I upped my dose as that was how we found out I was hypomanic in the past - in 2000 when I had a fling with someone. He as a result was highly jealous and suspicious and wouldn't want to start that cycle again! I find myself spiraling down again and feeling worthless and "hearing" from my husband that I am not really making the grade, I am feeling frightened of the thoughts that are popping in to my head as I have so much to be thankful for. I am not seeing anyone as I live in a Spanish-speaking community. Please just tell me I am probably just a needy personality and it has nothing to do with the Bipolar. We all have these issues right??
1 Responses
585414 tn?1288941302
  It could be a combination of both issues. You could try relationship therapy if you want to discuss issues that he may not be open to.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.